MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ PROGRAMMER LINK MODULE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ PROGRAMMER LINK MODULE
Model Number LSL02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a leadless pacemaker post-operation device check.Capture threshold testing was then performed.During the capture threshold test, it was found that the patient exhibited discomfort as the threshold decreased, but there was no indication of loss of capture on the electrocardiogram (ecg).It was determined that this was indicative of an ecg anomaly on the link module.The threshold test was ended and the issue was resolved.No further intervention was performed.The patient was discharged.

Brand Name
AVEIR¿ PROGRAMMER LINK MODULE
Common Device Name
PROGRAMMER LINK
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15833518
Report Number2017865-2022-45841
Device Sequence Number5391180
Product Code PNJ
UDI-Device Identifier05415067031914
UDI-Public05415067031914
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSL02
Device Lot NumberWMP117881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AVEIR LEADLESS PACEMAKER; MERLIN PROGRAMMER
Patient Age83 YR
Patient SexMale
Patient Weight82 KG